RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2011, Volume 274, Pages 148–190 (Mi tm3318)  

This article is cited in 3 scientific papers (total in 3 papers)

A polynomial bound on solutions of quadratic equations in free groups

Igor G. Lysenoka, Alexei G. Myasnikovb

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b Department of Mathematical Sciences, Stevens Institute of Technology, Castle Point on Hudson, Hoboken, NJ, USA

Abstract: We provide polynomial upper bounds on the size of a shortest solution for quadratic equations in a free group. A similar bound is given for parametric solutions in the description of solution sets of quadratic equations in a free group.

Full text: PDF file (500 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 274, 136–173

Bibliographic databases:

Document Type: Article
UDC: 512.54.05+510.52
Received in June 2011

Citation: Igor G. Lysenok, Alexei G. Myasnikov, “A polynomial bound on solutions of quadratic equations in free groups”, Algorithmic aspects of algebra and logic, Collected papers. Dedicated to Academician Sergei Ivanovich Adian on the occasion of his 80th birthday, Tr. Mat. Inst. Steklova, 274, MAIK Nauka/Interperiodica, Moscow, 2011, 148–190; Proc. Steklov Inst. Math., 274 (2011), 136–173

Citation in format AMSBIB
\Bibitem{LysMya11}
\by Igor~G.~Lysenok, Alexei~G.~Myasnikov
\paper A polynomial bound on solutions of quadratic equations in free groups
\inbook Algorithmic aspects of algebra and logic
\bookinfo Collected papers. Dedicated to Academician Sergei Ivanovich Adian on the occasion of his 80th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2011
\vol 274
\pages 148--190
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962940}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 274
\pages 136--173
\crossref{https://doi.org/10.1134/S0081543811060101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295983200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84872941708}


Linking options:
  • http://mi.mathnet.ru/eng/tm3318
  • http://mi.mathnet.ru/eng/tm/v274/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lysenok I., Ushakov A., “Spherical Quadratic Equations in Free Metabelian Groups”, Proc. Amer. Math. Soc., 144:4 (2016), 1383–1390  crossref  mathscinet  zmath  isi  elib
    2. Lysenok I., Miasnikov A., Ushakov A., “Quadratic Equations in the Grigorchuk Group”, Group. Geom. Dyn., 10:1 (2016), 201–239  crossref  mathscinet  zmath  isi  elib
    3. Kharlampovich O., Mohajeri A., Taam A., Vdovina A., “Quadratic Equations in Hyperbolic Groups Are Np-Complete”, Trans. Am. Math. Soc., 369:9 (2017), 6207–6238  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:254
    Full text:7
    References:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019